# SDR AALA202209079445

- Difficulty date: August 28, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN MAIN CABIN FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN BS 277 AND BS 294.5 AT BL 0. REPLACED INTERCOSTAL PER SRM 53-10-51-0I-2 AND SRM 51-40-02-0G.
